CreateTech Day 1 - Schedule for Wednesday, November 9, 2016

Preliminary agenda - schedule and session details subject to change. Stay tuned for updates.

8:00 AM

Breakfast and Registration

9:00 AM

Welcome to CreateTech!
Nancy Hill, President-CEO,  4A's

9:15 - 9:40 AM

Keynote: Beyond Advertising -- Creating Value Through All Customer Touchpoints
Catharine Findiesen Hays, Founder and Executive Director of the Wharton Future of Advertising Program
 
The co-author of “Beyond Advertising - Creating Value Through All Customer Touchpoints”, Catharine will open CreateTech with insights from this influential book and a discussion of how experience design gives agencies the strategic and creative tools to help brands engage in a world of multiplying connected touchpoints.

9:45 - 10:15 AM

The Many New Dimensions of Experience Design (Working Title)
Sydney Skybetter, Public Humanities Fellow and Artist in Residence, Brown University - Founding Partner of Change Agency Edwards & Skybetter
Sydney brings together a multi-faceted career in choreography, change management and technology, to consider the many new dimensions of experience design in the digital connected age at CreateTech. 

Sydney researches the problematics of human computer interfaces and mixed reality systems. He is the founder of the Conference for Research on Choreographic Interfaces (CRCI), which convenes ethnographers, anthropologists, speculative designers and performing artists to discuss the choreography of the Internet of Things. 

10:15 - 10:45 AM -- Break, 30 minutes

10:50 - 11:15 AM

Digital To Physical: Designing for Conversation
Marc Jensen, Managing Partner and Chief Innovation Officer, space150

Digital to physical work is one area in particular where the necessity to stand out and create conversation has increased. The
physical spaces where advertisers have traditionally operated (movie theaters, stadiums) are now relegated to backdrops for
social sharing or playing second fiddle to Netflix. Marc will discuss how to design physical-to-digital experience in a way that creates conversation. 

Through case study examples, Marc will share how brands can and should explore the interplay between exclusivity, personalization and social engineering to create engaging places. 

11:20 - 11:40 PM

Celtra: New Visions for Advertising for a New Age
Celtra, a leader in ad design for programmatic creative, explores new possibilities for ad formats and engagement. 

11:45 - 12:15 PM

The Checkbox That Ruined My Life: Manipulative Design
Katie Swindler, User Experience Director, FCB & Dennis Ellis, UX Strategist, FCB

Learn to expose designs that cross the line between persuasion and manipulation and avoid the pitfalls in your own work. 

12:15 - 1:15 PM -- LUNCH SERVED - BREAK, 1 hour

1:20 - 1:45 PM

Why Science and Mathematics are the Foundations to Building Industries
Kamakshi Sivaramakrishnan, Founder & CEO, Drawbridge

Kamakshi will detail how the foundations of mathematics and science are responsible for driving innovations across every imaginable field. Engineer turned CEO, she'll discuss how science and math impacted her career, as well as give life to other industries.

Kamakshi received her PhD in Information Theory and Algorithms from Stanford University, has been named one of Business Insider’s “Most Powerful Women in Mobile Advertising” four years in a row. She has the unique distinction of her work being on board NASA’s New Horizons mission to Pluto.

1:50 - 2:15 PM

Technology, Design and the Future of Cities
Colin O'Donnell, Chief Innovation Officer, Intersection

Colin and Intersection are a part of the coalition creating LinkNYC -- a first-of-its-kind communications network that will replace over 7,500 pay phones in NYC with structures to provide super-fast, free public Wi-Fi, phone calls, device charging and a tablet for Internet browsing, access to city services, maps and directions. Its groundbreaking digital out-of-home advertising network will also provide brands with a rich, context-aware platform to reach New Yorkers and visitors. 

2:15 - 2:45 PM -- Break, 30 Minutes

2:45 - 3:30 PM

Digital Craft & Experience Design: the New Creative Category at Cannes
Wesley ter Haar, Founder, MediaMonks and Jury President, Cannes Digital Craft Lions 2016

"The Digital Craft Lions celebrate technological artistry. Entries will need to demonstrate exceptional form and function in a digital context; that is, work with flawless design, masterful execution and outstanding user experience created for all digital environments."

Wesley and a panel of jurors and agency creative luminaries will discuss the first-ever Digital Craft Lions and the future creative directions in brand communications. 

3:35 - 3:55 PM

Steelhouse: Creativity, Technology and Advertising of the Future
Steelhouse is a leading innovative cloud-based advertising platform that gives their customers complete control of marketing channels, audience, creative, and performance - all from one beautiful user interface. They recently led a panel of creative minds on the topic: “Does Technology Make Creative More Intelligent?” in Cannes. 

3:55 - 4:10 PM -- Break, 15 minutes

4:10 - 4:40 PM

Stay tuned!

4:45 - 5:15 PM

Stay tuned!

5:15 - 5:30 PM

CreateTech Day One Wrap-Up

5:30 PM - 7:30 PM

Reception at Convene